# SDR AALA201705019025

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 8,263 hours, 3,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Seat 9c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT SEAT 9C IS LOOSE.  SECURED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
